liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
Iterative algorithms with seminorm-induced oblique projections
Linköping University, The Institute of Technology. Linköping University, Department of Mathematics, Scientific Computing.
2003 (English)Article in journal (Refereed) Published
Abstract [en]

A definition of oblique projections onto closed convex sets that use seminorms induced by diagonal matrices which may have zeros on the diagonal is introduced. Existence and uniqueness of such projections are secured via directional affinity of the sets with respect to the diagonal matrices involved. A block-iterative algorithmic scheme for solving the convex feasibility problem, employing seminorm-induced oblique projections, is constructed and its convergence for the consistent case is established. The fully simultaneous algorithm converges also in the inconsistent case to the minimum of a certain proximity function.

Place, publisher, year, edition, pages
2003. Vol. 2003, no 7, 387-406 p.
National Category
URN: urn:nbn:se:liu:diva-22284DOI: 10.1155/S108533750321201XLocal ID: 1464OAI: diva2:242597
Available from: 2009-10-07 Created: 2009-10-07 Last updated: 2011-01-13

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Elfving, Tommy
By organisation
The Institute of TechnologyScientific Computing

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 361 hits
ReferencesLink to record
Permanent link

Direct link